Volume 9, Issue Supplement 2, September 2002, Pages 10 - 23
The Economy of Complete Symmetry Groups for Linear Higher Dimensional Systems
K. Andriopoulos, P.G.L. Leach
Received 1 March 2002, Available Online 2 September 2002.
- https://doi.org/10.2991/jnmp.2002.9.s2.2How to use a DOI?
- The complete symmetry groups of systems of linear second order ordinary differential equations are considered in the context of the simple harmonic oscillator. One finds that in general the representation of the complete symmetry group is not unique and in the particular case of a four-dimensional system there are two distinct complete symmetry groups. The results for general second order linear systems are indicated in the Conclusion.
- Open Access
- This is an open access article distributed under the CC BY-NC license.
Cite this article
TY - JOUR AU - K. Andriopoulos AU - P.G.L. Leach PY - 2002 DA - 2002/09 TI - The Economy of Complete Symmetry Groups for Linear Higher Dimensional Systems JO - Journal of Nonlinear Mathematical Physics SP - 10 EP - 23 VL - 9 IS - Supplement 2 SN - 1776-0852 UR - https://doi.org/10.2991/jnmp.2002.9.s2.2 DO - https://doi.org/10.2991/jnmp.2002.9.s2.2 ID - Andriopoulos2002 ER -